# SDR QMLA2024070120080

- Difficulty date: June 26, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N117J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- Aircraft time: 15,210 hours, 53,104 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS APPROX 10NM OF KDOV, AT AN ALTITUDE OF 1000-1100 MSL,  AIRSPEED WAS ABOUT 130KIAS. CRUISE TORQUE WAS SET TO APPROXIMATELY 65%. PILOT HEARD A CHANGE IN BLADE NOISE FOLLOWED IMMEDIATELY BY AN UN-COMMANDED NOSE UP PITCH.   THE ACFT WAS GREATER THAN 30 DEGREES NOSE UP. CREW REPORTED THAT IT FELT LIKE WE WERE VERTICAL. PILOT PUSHED CYCLIC FWD, FELT SLIGHT DELAY BEFORE ACFT RESPONDED, &  IT OVER CORRECTED TO A NOSE-DOWN ATTITUDE, LESS SEVERE THAN THE NOSE-UP. FELT LIKE GREATER THAN 20.  PERFORMED INSPECTIONS AND MAINTENENCE CHECKS. SEE DISCREPANCY # 5-10 ON LP 2088996. NO DEFECTS NOTED AT THIS TIME. AC IS DETERMINED TO BE IN AIRWORTHY CONDITION AT HIS TIME.
